Follow
Changhao Chen
Changhao Chen
Verified email at math.cuhk.edu.hk
Title
Cited by
Cited by
Year
New bounds of Weyl sums
C Chen, IE Shparlinski
International Mathematics Research Notices 2021 (11), 8451-8491, 2021
28*2021
Restricted families of projections and random subspaces
C Chen
arXiv preprint arXiv:1706.03456, 2017
152017
On large values of Weyl sums
C Chen, IE Shparlinski
Advances in Mathematics 370, 107216, 2020
132020
Metric theory of Weyl sums
C Chen, B Kerr, J Maynard, IE Shparlinski
Mathematische Annalen, 1-47, 2022
92022
A new sum–product estimate in prime fields
C Chen, B Kerr, A Mohammadi
Bulletin of the Australian Mathematical Society 100 (2), 268-280, 2019
92019
Projections in vector spaces over finite fields
C Chen
arXiv preprint arXiv:1702.03648, 2017
92017
Hausdorff dimension of the large values of Weyl sums
C Chen, IE Shparlinski
Journal of Number Theory 214, 27-37, 2020
82020
Locally rich compact sets
C Chen, E Rossi
Illinois Journal of Mathematics 58 (3), 779-806, 2014
82014
A class of random Cantor sets
C Chen
72017
Projections of random covering sets
C Chen, H Koivusalo, B Li, V Suomala
Journal of Fractal Geometry 1 (4), 449-467, 2015
72015
Bounds on the norms of maximal operators on Weyl sums
RC Baker, C Chen, IE Shparlinski
Journal of Number Theory 256, 329-353, 2024
62024
Restricted mean value theorems and the metric theory of restricted Weyl sums
C Chen, IE Shparlinski
The Quarterly Journal of Mathematics 72 (3), 885-919, 2021
62021
Self-similar sets with super-exponential close cylinders
C Chen
arXiv preprint arXiv:2004.14037, 2020
62020
Discretized sum-product for large sets
C Chen
Moscow Journal of Combinatorics and Number Theory 9 (1), 17-27, 2020
62020
Salem sets in vector spaces over finite fields
C Chen
52018
Fractal percolation, porosity, and dimension
C Chen, T Ojala, E Rossi, V Suomala
Journal of Theoretical Probability 30, 1471-1498, 2017
52017
Distribution of random Cantor sets on tubes
C Chen
52016
Large Weyl sums and Hausdorff dimension
RC Baker, C Chen, IE Shparlinski
Journal of Mathematical Analysis and Applications 510 (2), 126030, 2022
42022
Accessible Values for the Assouad and Lower Dimensions of Subsets
C Chen, M Wu, W Wu
42020
Hybrid bounds on two-parametric families of Weyl sums along smooth curves
C Chen, IE Shparlinski
Michigan Mathematical Journal 73 (1), 123-139, 2023
32023
The system can't perform the operation now. Try again later.
Articles 1–20